Title: Remarks on stability of time-varying linear systems (10 pages)
Author(s): Andrew D. Lewis
Detail: IEEE Transactions on Automatic Control, 62(11), 6039-6043, 2017
Journal version: Download

Original manuscript: 2016/09/07
Manuscript last revised: 2017/03/30

The relationships between attractivity and asymptotic stability are fleshed out for homogeneous linear ordinary differential equations with time-varying coefficients.

339K pdf
Last Updated: Thu Oct 11 09:13:10 2018


Andrew D. Lewis (andrew at mast.queensu.ca)